# SDR 2004F00276

- Difficulty date: July 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S2918056203200
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI, THE GREEN SYSTEM LOW LEVEL LIGHT CAME ON THEREFORE, NO BRAKING ACTION.  FOUND HYDRAULIC LINE WITH PIN HOLE.  REPLACED METERING VALVE LINE.  (M)
